# SDR UPS00533567

- Difficulty date: August 15, 2000
- Submitted: August 18, 2000
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2040
- Part serial: 717902
- Condition: Stalled
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

INSPECTION TYPE:N/A, RIGHT ENGINE SURGED DURING CONSTANT POWER AT 27,000 ENG SHUTDOWN.  RPM WAS NORMAL.  ENG CONTINUED TO COMPRESSOR STALL AT IDLE RPM.  EGT CONTINUED TO RISE.  EMERGENCY DECLARED.  FLIGHT LANDED WITHOUT INCIDENT AT RFD.  *S/D*  PULLED OIL SCREEN AND CHIP DETECTORS FOUND METAL PARTICLES, FOUND BB SIZE METAL IN TAILPIPE 98668.  REMOVED AND REPLACED NR 2 ENGINE PER TC 5001 (PW TC 5001-1 (PW) AND TC 5002 (PW) ENG S/N OFF:  726703, S/N ON:  717902.
